Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding abnormally, lower back pain. Serious?

Hi. Since last Friday (18th) I have been bleeding as if on my period which was due around that point. I have noticed since then that very little blood has been on the pad but when I wipe there is a lot of blood on the tissue . It is impossible for me to be pregnant as I have never had sex before. I went to the doctor on Friday who said it is normal and to go back if it doesn t stop after a few more days. Then yesterday I had a pain in my lower back that lasted all day and I had no appetite . I am really concerned this is something serious.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Donot worry as at times periods trouble you with no definite underlying cause. Just a little hormonal imbalance which can also be effected by the environment surrounding you. the loss of apetite can be due to the hormonal changes in your body . In case your bleeding doesn't stop get a pelvic scan and run through your hormonal assay. nothing serious to worry about.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor